American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] Jonathan Bober, Emanuel Carneiro, Kevin Hughes, Dariusz Kosz and Lillian B. Pierce. Corrigendum to ``On a discrete version of Tanaka's theorem for maximal functions''. Proc. Amer. Math. Soc. 143 (2015) 5471-5473.
Abstract, references, and article information   
View Article: PDF

[2] Lyudmila Korobenko, Diego Maldonado and Cristian Rios. From Sobolev inequality to doubling. Proc. Amer. Math. Soc. 143 (2015) 4017-4028.
Abstract, references, and article information   
View Article: PDF

[3] Tero Kilpeläinen, Pekka Koskela and Hiroaki Masaoka. Lattice property of $p$-admissible weights. Proc. Amer. Math. Soc. 143 (2015) 2427-2437.
Abstract, references, and article information   
View Article: PDF

[4] Sun-Sig Byun, Yumi Cho and Dian K. Palagachev. Global weighted estimates for nonlinear elliptic obstacle problems over Reifenberg domains. Proc. Amer. Math. Soc. 143 (2015) 2527-2541.
Abstract, references, and article information   
View Article: PDF

[5] J. Hounie and T. Picon. Local $\mathbf{L}^{1}$ estimates for elliptic systems of complex vector fields. Proc. Amer. Math. Soc. 143 (2015) 1501-1514.
Abstract, references, and article information   
View Article: PDF

[6] Pekka Koskela and Aleksandra Zapadinskaya. Generalized dimension estimates for images of porous sets under monotone Sobolev mappings. Proc. Amer. Math. Soc. 143 (2015) 2033-2042.
Abstract, references, and article information   
View Article: PDF

[7] Fritz Gesztesy, Marius Mitrea, Roger Nichols and El Maati Ouhabaz. Heat kernel bounds for elliptic partial differential operators in divergence form with Robin-type boundary conditions II. Proc. Amer. Math. Soc. 143 (2015) 1635-1649.
Abstract, references, and article information   
View Article: PDF

[8] Armin Schikorra. A note on zero-sets of fractional sobolev functions with negative power of integrability. Proc. Amer. Math. Soc. 143 (2015) 1189-1197.
Abstract, references, and article information   
View Article: PDF

[9] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[10] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[11] José Francisco de Oliveira and João Marcos do Ó. Trudinger-Moser type inequalities for weighted Sobolev spaces involving fractional dimensions. Proc. Amer. Math. Soc. 142 (2014) 2813-2828.
Abstract, references, and article information   
View Article: PDF

[12] Nobu Kishimoto. Remark on the periodic mass critical nonlinear Schr\"odinger equation. Proc. Amer. Math. Soc. 142 (2014) 2649-2660.
Abstract, references, and article information   
View Article: PDF

[13] Lashi Bandara. Density problems on vector bundles and manifolds. Proc. Amer. Math. Soc. 142 (2014) 2683-2695.
Abstract, references, and article information   
View Article: PDF

[14] Juha Lehrbäck. Weighted Hardy inequalities beyond Lipschitz domains. Proc. Amer. Math. Soc. 142 (2014) 1705-1715.
Abstract, references, and article information   
View Article: PDF

[15] David E. Edmunds, Ritva Hurri-Syrjänen and Antti V. Vähäkangas. Fractional Hardy-type inequalities in domains with uniformly fat complement. Proc. Amer. Math. Soc. 142 (2014) 897-907.
Abstract, references, and article information   
View Article: PDF

[16] N. A. Chernyavskaya and L. A. Shuster. An embedding theorem. Proc. Amer. Math. Soc. 141 (2013) 3213-3221.
Abstract, references, and article information   
View Article: PDF

[17] Henning Kempka and Jan Vybíral. A note on the spaces of variable integrability and summability of Almeida and H\"ast\"o. Proc. Amer. Math. Soc. 141 (2013) 3207-3212.
Abstract, references, and article information   
View Article: PDF

[18] S. Waleed Noor and Dan Timotin. Embeddings of M\"untz spaces: The Hilbertian case. Proc. Amer. Math. Soc. 141 (2013) 2009-2023.
Abstract, references, and article information   
View Article: PDF

[19] David Alonso-Gutiérrez, Jesús Bastero and Julio Bernués. Factoring Sobolev inequalities through classes of functions. Proc. Amer. Math. Soc. 140 (2012) 3557-3566.
Abstract, references, and article information   
View Article: PDF

[20] Jonathan Bober, Emanuel Carneiro, Kevin Hughes and Lillian B. Pierce. On a discrete version of Tanaka’s theorem for maximal functions. Proc. Amer. Math. Soc. 140 (2012) 1669-1680. MR 2869151.
Abstract, references, and article information   
View Article: PDF

[21] Thomas Hangelbroek. The penalized Lebesgue constant for surface spline interpolation. Proc. Amer. Math. Soc. 140 (2012) 173-187. MR 2833530.
Abstract, references, and article information   
View Article: PDF

[22] Boo Rim Choe, Hyungwoon Koo and Wayne Smith. A note on composition operators acting on holomorphic Sobolev spaces. Proc. Amer. Math. Soc. 139 (2011) 4369-4375. MR 2823082.
Abstract, references, and article information   
View Article: PDF

[23] Craig A. Sloane. A fractional Hardy-Sobolev-Maz’ya inequality on the upper halfspace. Proc. Amer. Math. Soc. 139 (2011) 4003-4016. MR 2823046.
Abstract, references, and article information   
View Article: PDF

[24] Stefano Pigola and Giona Veronelli. Lower volume estimates and Sobolev inequalities. Proc. Amer. Math. Soc. 138 (2010) 4479-4486. MR 2680072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura. Weighted Orlicz-Riesz capacity of balls. Proc. Amer. Math. Soc. 138 (2010) 4291-4302. MR 2680055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Piotr Hajłasz and Zhuomin Liu. A compact embedding of a Sobolev space is equivalent to an embedding into a better space. Proc. Amer. Math. Soc. 138 (2010) 3257-3266. MR 2653955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Andrei Biryuk. An optimal limiting $2D$ Sobolev inequality. Proc. Amer. Math. Soc. 138 (2010) 1461-1470. MR 2578540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Sun-Sig Byun and Seungjin Ryu. Global estimates in Orlicz spaces for the gradient of solutions to parabolic systems. Proc. Amer. Math. Soc. 138 (2010) 641-653. MR 2557181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia